Korean J. Math.  Vol 28, No 1 (2020)  pp.149-157
DOI: https://doi.org/10.11568/kjm.2020.28.1.149

Some results of relative $L$-order and generalized relative $L$-order of analytic functions in the unit cisc

Chinmay Ghosh, Sutapa Mondal

Abstract


Some basic properties in connection with generalized relative order and generalized relative lower order of analytic functions in the unit disc have been dicussed in this article.

Keywords


Analytic functions, Generalized relative order, Generalized relative lower order, Regular relative growth, Property(A)

Subject classification

30D20, 30D30

Sponsor(s)



Full Text:

PDF

References


D. Banerjee and R. K. Dutta, Relative order of functions analytic in the unit disc, Bull. Cal. Math. Soc. 101 (1) (2009), 95–104. (Google Scholar)

R. K. Dutta, Generalised relative order of functions analytic in the unit disc, Konuralp Journal Of Mathematics 1 (2) (2013), 50–56. (Google Scholar)

O. P. Juneja and G. P. Kapoor, Analytic functions growth aspects, Pitman Ad- vanced Publishing Program 01 (1985). (Google Scholar)

D. Somasundaram and R. Thamizharasi, A note on the entire functions of L- bounded index and L-type, Indian J. Pure Appl. Math. 19 (3) (1988), 284–293. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr